# SDR A6WA2019083046820

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3103761
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS469.00, LBL45 FAIRING SUPPORT ATTACH BRACKET CRACKED.     REPLACED BRACKET IAW CRJ 200 SRM 51-42-06.
